Asymptotic Properties of the M -Estimates of Parameters in a Nonlinear Regression Model with Discrete Time and Singular Spectrum
作者: O. V. IvanovI. V. Orlovs’kyi
作者单位: 1Ukrainian National Technical University
刊名: Ukrainian Mathematical Journal, 2017, Vol.69 (1), pp.32-61
来源数据库: Springer Nature Journal
DOI: 10.1007/s11253-017-1346-2
原始语种摘要: We study nonlinear regression models with discrete time and errors of observations whose spectrum is singular. Sufficient conditions are established for the consistency, asymptotic uniqueness, and asymptotic normality of the M -estimates of unknown parameters.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:0.154 (2012)

×
关键词翻译
关键词翻译
  • normality 规定浓度
  • asymptotic 渐近的
  • consistency 一致性
  • estimates 估值
  • uniqueness 唯一性
  • regression 海退
  • unknown 不知道的
  • parameters 参数
  • conditions 条件式
  • whose 谁的